| Model Number |
1610010 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Hamilton medical ag reference number: (b)(4).Investigation ongoing.
Event or Problem Description
Hamilton medical ag received the following event description: "no flow was delivered during high flow ventilation." no alarms were raised and device "acted as if running normally." patient was switched to another ventilator.No harm to the patient was reported.Currently, the incident is under investigation to verify the reported allegations.